Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 235-251    DOI: 10.1007/s10114-017-5787-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Derivations and Automorphisms of the Positive Part of the Two-parameter Quantum Group Ur,s(B3)
Min LI1, Xiu Ling WANG2
1. School of Sciences, Tianjin University of Science and Technology, Tianjin 300222, P. R. China;
2. School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7